# SDR AU990795

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2G
- Propeller: Mcauly 1C160DTM
- System (JASC): 3252 · Shimmy Damper
- Part: Pin
- Part number: NAS561P414
- Condition: Wrong Part
- Location: Mlg
- Component: 04425121
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INCORRECT SHIMMY DAMPER PISTON ROLL PIN FITTED.  A BRASS SCREW WAS USED INSTEAD OF THE CORRECT STEEL ROLL PIN.  THE BRASS SCREW SHEARED CAUSING COMPLETE FAILURE OF THE DAMPER WITH ASSOCIATED NOSE WHEEL SHIMMY.  UNAPPROVED PART.
